# SDR VNAA202510300002

- Difficulty date: September 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: CC670101261
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGED JACKING PAD HELICOIL INSERT LEFT,  JACK FITTING LT WING WAS REPLACED PER SRM 51-42-21-001-001-A01.
